# SDR NOCA04609BB

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO A/T DISCONNECT RTO 90 KNOTS.  HIGH ENERGY STOP INSPECTION ACCOMPLISHED/ PLACARD A/T INOP PER MEL 22-30-1, ITEM REMAINS OPEN.
